Mental Health Channel
Topics & Medications
Quicklinks
Related Channels

Desyrel Drug Interactions

Tramadol
Taking Desyrel with tramadol can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome (see Desyrel Warnings and Precautions), as it can be very dangerous.
 
Tricyclic Antidepressants
Taking Desyrel with tricyclic antidepressants can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome (see Desyrel Warnings and Precautions), as it can be very dangerous.
 
Triptans
Taking Desyrel with a triptan can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome (see Desyrel Warnings and Precautions), as it can be very dangerous.
 
Tryptophan
Taking Desyrel with tryptophan can cause a group of symptoms called serotonin syndrome. Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any symptoms of serotonin syndrome (see Desyrel Warnings and Precautions), as it can be very dangerous.
 

Final Thoughts on Desyrel Drug Interactions

It is possible that not all Desyrel drug interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific drug interactions that may apply to you.
 
Recognizing Symptoms of ADHD

Desyrel (Trazadone)

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.